Vol. 9(2) July 2021, No. 4, pp. 47-59.

EXISTENCE OF SOLUTION AND CONVERGENCE OF RESOLVENT ITERATIVE ALGORITHMS FOR A SYSTEM OF NONLINEAR VARIATIONAL INCLUSION PROBLEM
Vol. 9(2) July 2021, No. 4, pp. 47-59
S. SHAFI AND L. N. MISHRA

 

Abstract

In this paper, we introduce and study a system of variational inclusions called system of nonlinear variational inclusion problem involving A-monotone mappings in real Hilbert spaces. By means of resolvent operator technique, we suggest an resolvent iterative algorithm for finding the approximate solution of this system and discuss the convergence criteria of the sequences generated by the resolvent iterative algorithm under some suitable conditions.


Full Text (PDF 106 K)